# SDR DALA1159673248

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 4,813 hours, 2,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED FROM FRAME 71 TO FRAME 76 AND FROM STR 30 RT TO30 LT.  REMOVED DAMAGED SECTION OF SKIN AND DRILLED UP REPAIR SKIN.  INSTALLED REPAIR DOUBLER AND FILLER PER AIRBUS DWG R53570010, 882888.  ACCOMPLISHED REPAIR PER ERA 496943-14.
